MathSciNet Relay Station
MathSciNet bibliographic data
MR722724 (85i:11044) 11F41 (11G18 11R39)
Rogawski, J. D.; Tunnell, J. B. On Artin $L$-functions associated to Hilbert modular forms of weight one. Invent. Math. 74 (1983), no. 1, 1–42.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement